Items where Author is "Sadullaev, Azimbay"

Group by: Item Type | No Grouping
Number of items: 2.

Article

Aytuna, Aydın and Sadullaev, Azimbay (2011) S-parabolic manifolds. Turkic World Mathematic Journal of Pure and Applied Mathematics, 2 (1). pp. 6-9. ISSN 2076-2585

Working Paper / Technical Report

Aytuna, Aydın and Sadullaev, Azimbay (2011) Parabolic stein manifolds. [Working Paper / Technical Report] Sabanci University ID:arXiv:1112.1626v1 [math.CV] 7 Dec 2011

This list was generated on Sat Jul 2 17:09:16 2022 +03.